# SDR LR7A2009121000145

- Difficulty date: November 25, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 44,685 hours, 26,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 148-165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5303, FOUND COCKPIT FLOOR SUPPORT TEE ANGLE CRACKED AT FS148 TO 165, LBL40 TO RBL40 WL200.  REPAIRED IAW SRM SMP583 FIG 53-30-05 AND CHAPTER 51-60 AND 51-70, NR 2030.
